I am taking busporine now but does not work like when I took cymbalta. However I needed a generic since cymbalta doesn't have one and I can't afford the co-pay. A friend mention trasepin.
4 Apr 2011
I'm not totally clear in your question, are you asking about Seroquel or trasepin? I'm not fimiliar with trasepin. Are you sure you spelled this correctly? Seroquel is an antipsychotic used to control schizophrenia and bipolar mood swings. It affects certain chemicals in the brain which control mood.
The buspirone is an antidepressant similar to the Cymbalta though it acts differently on the brain then the Cymbalta does. If the buspirone is not working you need to discuss with your doctor as soon as possible. You may need a dosage adjustment or there are other antidepressants that may be a better fit for you.
You may quailify for help with paying your copay. Try going to the following website:
Talk to the people here and they may be able to get you the help you need to afford your medication.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... having anxiety so he decreased cymbalta to 30 and added wellbutrin 150 both once a day at my med check he discintinued the cymbalta and uo the ...
1 answer • 20 Jan 2010
... anxiety and general nervousness. I have been out of work trying to cope and the time has come for me to return to work. This makes me extremely ...
7 answers • 6 Feb 2012
Take 120mgcymbalta & seroquel300XR for 8 mth been anxious all week, can seroquel dose be increased??
So was on cymbalta for two months and when seroquel was added I got better, it was like a light switched on. Have been on this combo 8 months however ...
1 answer • 6 Apr 2014
bipolar element to my major depressive, generalized anxiety, and obsessive compulsive disorders. I was on Cymbalta and 2mg Abilify, but the Cymbalta ...
3 answers • 1 May 2014